# SDR DALA2025073005718

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 19,286 hours, 2,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3410 DOOR PRESSURE INDICATOR ILLUMINATED AT 4L.   SERVICED DOOR BOTTLE PER A330 AMM 52-15. (1114108)
